# SDR EISA96030

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315NE
- Make and model: Boeing 727223
- Aircraft serial: 20191
- System (JASC): 2730 · Elevator Control System
- Part: Bob Weights
- Condition: Cracked
- Location: Lt Elev Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR TAB, BOB WEIGHTS CRACKED.  INSTALLED REPAIRED WEIGHTS PER 27-30-11, TAB CHECKED FOR BALANCE PER SRM 51-80-9.  (M)
